On Ulam's type stability criteria for fractional integral equations including Hadamard type singular kernel


BAŞCI Y., ÖĞREKÇİ S., MISIR A.

TURKISH JOURNAL OF MATHEMATICS, cilt.44, ss.1498-1509, 2020 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 44 Konu: 4
  • Basım Tarihi: 2020
  • Doi Numarası: 10.3906/mat-1910-70
  • Dergi Adı: TURKISH JOURNAL OF MATHEMATICS
  • Sayfa Sayıları: ss.1498-1509

Özet

In this paper, we deal with the Hyers-Ulam-Rassias (HUR) and Hyers-Ulam (HU) stability of Hadamard type fractional integral equations on compact intervals. The stability conditions are developed using a new generalized metric (GM) definition and the fixed point technique by motivating Wang and Lin Ulam's type stability of Hadamard type fractional integral equations. Filomat 2014; 28(7): 1323-1331. Moreover, our approach is efficient and ease in use than to the previously studied approaches. Finally, we give two examples to explain our main results.